# SDR AALA20120412003

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- Aircraft time: 91,197 hours, 18,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: P4010051112
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED ESCAPE LIGHTING PATH STAYED ON FROM ROWS 20HJ TO 30HJ AFTER REMOVING POWER FROM AIRCRAFT.  REMOVED AND REPLACED BATTERY CHARGER MODULE ASSEMBLY AND BATTERY PACK LOCATED AT SEAT 25HJ SIDEWALL.  OPS CHECKED NORMAL.
